May 2010


I feel better and you can see it. 🙂

Posted by Patty Rowe with WordPress for BlackBerry.

Hello friends! I’ve been on my LDN (Low-Dose Naltrexone) for nearly 3 weeks now and I must say, its blissful. Yes, I’ve had side effects like waking up at 3am with an adrenaline/endorphine rush, a very dry mouth, intermittent diarrhea, and stomach cramps and tenderness, BUT… I can move again! I did a silly tap dance yesterday and sprained my ankle! LOL its sore, but I did a tap dance with a small heel…(Which I don’t recommend) LOL I feel much more clear headed and still need an afternoon nap on most days. I still feel like I’m overdoing myself, and have to remember to keep “pacing” myself, but most of my “all over” body pain has subsided. I just wanna yell from the rooftops about how LDN has helped me regain a life again, where as before I wanted and wished I would just die in my sleep. Sad but true!
The reason I havnt blogged more regularly is because I got a NEW Blackberry! The T-mobile 9700! I’m in love, love, love with it 🙂 Anyywayy, I had forgotton to install WordPress for BB, so I can blog anytime from my cell… Which is the shit by the way! The other reason is because I’ve been feeling so much better, getting back out into the world, driving, shopping, ya know… Normal stuff people do that I havnt been able to do in such a long time! I do apologize to the 7 people who log in regularly to see what I’m up to.. (Hi Nate) 🙂 So… As you can tell I’m doing much, MUCH better thanks to my new Fibromyalgia/Chronic Fatigue Syndrome (FM/CFS/ME) drug cocktail, Cymbalta, Lyrica, Trazodone, LDN, Omega 3 Fish Oil, and Aleve. That’s what I have to take daily to have a semblence of a normal life. Do I like taking 6 medications daily to be able to get out of bed and function… Oh HELL NO I don’t… But I take them anyway, because life is short and I want to live as much of it feeling as well as possible as I can!
Another topic I wanna cover is “ALLI” aka Zenical… Wynonna Judd has been pushing this diet drug for about a year or two now, and apparently she’s not just a spokesperson, she’s a client, because she’s lost weight and looks awesome…. BUT…. I heard on the news last night its been causing liver damage in several users, even causing the need for transplants. Sad the things we people do to be thin. So all you ALLI users out there, spread the word and tell your friends… Zenical IS NOT the answer… Unless you have a liver donor nearby waiting to hand one over 🙂
And once again… LIFE “is” GOOD!

~Patty

Posted with WordPress for BlackBerry.